# SDR WVER2015120500006

- Difficulty date: December 5, 2015
- Submitted: December 5, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 30,468 hours, 24,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 913
- Part time: 304,687 hours, 24,820 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FUSELAGE SKIN IS CHAFED AT FS 913, STR 27.
